nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
Approximation de compacts fonctionnels par des variétés analytiques
|
Irigoyen, Amadeo |
|
2007 |
244 |
2 |
p. 590-627 38 p. |
artikel |
2 |
Asymptotics of resonances for a Schrödinger operator with vector values
|
Nedelec, L. |
|
2007 |
244 |
2 |
p. 387-398 12 p. |
artikel |
3 |
Author Index for Volume 244
|
|
|
2007 |
244 |
2 |
p. 693-694 2 p. |
artikel |
4 |
Corrigendum to “Constructing extensions of ultraweakly continuous linear functionals” [J. Funct. Anal. 178 (2000) 421–434]
|
Bridges, Douglas |
|
2007 |
244 |
2 |
p. 691-692 2 p. |
artikel |
5 |
Elliptic boundary problems on manifolds with polycylindrical ends
|
Krainer, Thomas |
|
2007 |
244 |
2 |
p. 351-386 36 p. |
artikel |
6 |
Functions on symmetric spaces and oscillator representation
|
He, Hongyu |
|
2007 |
244 |
2 |
p. 536-564 29 p. |
artikel |
7 |
Horizontal lift of the Brownian motion on the hyperbolic plane and the Selberg trace formula
|
Matsumoto, Hiroyuki |
|
2007 |
244 |
2 |
p. 565-578 14 p. |
artikel |
8 |
Lazer–McKenna conjecture: The critical case
|
Wei, Juncheng |
|
2007 |
244 |
2 |
p. 639-667 29 p. |
artikel |
9 |
μ M , D -Orthogonality and compatible pair
|
Li, Jian-Lin |
|
2007 |
244 |
2 |
p. 628-638 11 p. |
artikel |
10 |
Numerical range and functional calculus in Hilbert space
|
Crouzeix, Michel |
|
2007 |
244 |
2 |
p. 668-690 23 p. |
artikel |
11 |
On uniqueness properties of solutions of the k-generalized KdV equations
|
Escauriaza, L. |
|
2007 |
244 |
2 |
p. 504-535 32 p. |
artikel |
12 |
Oscillatory integral operators with homogeneous polynomial phases in several variables
|
Greenleaf, Allan |
|
2007 |
244 |
2 |
p. 444-487 44 p. |
artikel |
13 |
Riesz transforms and conjugacy for Laguerre function expansions of Hermite type
|
Nowak, Adam |
|
2007 |
244 |
2 |
p. 399-443 45 p. |
artikel |
14 |
Solution complète de la C 0 compacité de l'ensemble des solutions de l'équation de Yamabe
|
Aubin, Thierry |
|
2007 |
244 |
2 |
p. 579-589 11 p. |
artikel |
15 |
The little Grothendieck theorem and Khintchine inequalities for symmetric spaces of measurable operators
|
Lust-Piquard, Françoise |
|
2007 |
244 |
2 |
p. 488-503 16 p. |
artikel |